AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Geometric Problems in the Theory of Infinite-Dimensional Probability Distributions
V. N. Sudakov

Proceedings of the Steklov Institute of Mathematics
1979; 178 pp; softcover
Volume: 141
ISBN-10: 0-8218-3041-4
ISBN-13: 978-0-8218-3041-3
List Price: US$95
Member Price: US$76
Order Code: STEKLO/141
[Add Item]
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia